# SDR KBM2006F00122

- Difficulty date: March 7, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Aircraft time: 2,773 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 350H3321530
- Condition: Worn
- Location: Tail Rotor
- Part time: 1,228 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMINATED BEARING, UNIT WORN, REMOVED AND REPLACED.  (K)
